Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 90, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 20, 2013, 4:57 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 4:57 PM CDT (21:57 UTC)
- Expired
- May 20, 2013, 6:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:46 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -445 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
773
WUUS53 KICT 202157
SVRICT
KSC099-125-202300-
/O.NEW.KICT.SV.W.0090.130520T2157Z-130520T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LABETTE COUNTY IN SOUTHEAST KANSAS...
EASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 600 PM CDT
* AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
COFFEYVILLE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO
LIKELY TO MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...CHERRYVALE...EDNA...MOUND VALLEY...ALTAMONT...BARTLETT...
CHETOPA...OSWEGO...ANGOLA...PARSONS TRI CITY AIRPORT...DENNIS AND
LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING FOR
LABETTE COUNTY.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3699 9508 3700 9560 3710 9566 3738 9552
3738 9507 3700 9507
TIME...MOT...LOC 2157Z 247DEG 34KT 3706 9550
HAIL...1.75IN
WIND...70MPH
$$
MCGUIRE3 follow-up statements
308
WWUS53 KICT 202204
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
504 PM CDT MON MAY 20 2013
KSC099-125-202300-
/O.CON.KICT.SV.W.0090.000000T0000Z-130520T2300Z/
MONTGOMERY KS-LABETTE KS-
504 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE AND
EASTERN MONTGOMERY COUNTIES UNTIL 600 PM CDT...
AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
EDNA...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY
TO MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PARSONS...EDNA...MOUND VALLEY...ALTAMONT...BARTLETT...CHETOPA...
OSWEGO...PARSONS TRI CITY AIRPORT...DENNIS AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3699 9508 3700 9560 3710 9566 3738 9552
3738 9507 3700 9507
TIME...MOT...LOC 2204Z 247DEG 33KT 3708 9543
HAIL...1.75IN
WIND...70MPH
$$
DARMOFAL551
WWUS53 KICT 202215
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT MON MAY 20 2013
KSC099-125-202300-
/O.CON.KICT.SV.W.0090.000000T0000Z-130520T2300Z/
MONTGOMERY KS-LABETTE KS-
515 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE AND
EASTERN MONTGOMERY COUNTIES UNTIL 600 PM CDT...
AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDNA...AND
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY
TO MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PARSONS...MOUND VALLEY...ALTAMONT...BARTLETT...CHETOPA...OSWEGO...
DENNIS AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3699 9508 3700 9560 3710 9566 3738 9552
3738 9507 3700 9507
TIME...MOT...LOC 2216Z 249DEG 21KT 3710 9537
HAIL...1.75IN
WIND...70MPH
$$
DARMOFAL570
WWUS53 KICT 202233
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT MON MAY 20 2013
KSC099-125-202244-
/O.CAN.KICT.SV.W.0090.000000T0000Z-130520T2300Z/
MONTGOMERY KS-LABETTE KS-
533 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR LABETTE AND EASTERN MONTGOMERY
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3699 9508 3700 9560 3710 9566 3738 9552
3738 9507 3700 9507
TIME...MOT...LOC 2234Z 249DEG 21KT 3714 9525
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:27 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 20, 2:27 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 227 PM CDT MON MAY 20 2013 .SYNOPSIS... ISSUED AT 226 PM CDT MON MAY 20 2263 UPPER LOW IS CURRENTLY CENTERED OVER EASTERN SD WITH THE TROUGH EXTENDING BACK INTO THE SOUTHERN ROCKIES. UPPER JET MAX EXTENDS FROM WESTERN MO THROUGH SOUTHERN KS. AT THE SURFACE...THE STATIONARY FRONT EXTENDS THROUGH SE KS FROM WEST OF KCNU TO EAST OF KWLD. IN THE UNCAPPED VERY UNSTABLE ENVIRONMENT STORMS HAVE ALREADY STARTED TO FIRE ALONG THE FRONT. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 226 PM CDT MON MAY 20 2263 WIDESPREAD STORMS ARE EXPECTED OVER SOUTHEAST KS THIS EVENING THROUGH THE OVERNIGHT HOURS. WITH GROUNDS ALREADY SATURATED FROM RAINS OVER THE LAST 24 HOURS...ANY ADDITIONAL HEAVY RAIN WILL LEAD TO SOME FLOODING. THEREFORE RAN WITH A FLASH FLOOD WATCH FOR SE KS INTO EARLY TUE MORNING. ANY STORM THAT DEVELOPS OVER SE KS WILL HAVE A VERY GOOD CHANCE OF BECOMING SEVERE GIVEN CAPE NEAR 3000J/KG AND 0-6KM IN THE 50-60KT RANGE. WE ACTUALLY HAVE BETTER DEEP LAYER SHEAR THAN WE HAD YESTERDAY WHICH SHOULD RESULT IN WIDESPREAD LARGE HAIL. BY SUNRISE TUE THE BULK OF THE SEVERE STORMS AND HEAVY RAIN WILL BE SOUTHEAST OF THE FORECAST AREA AS THE SURFACE BOUNDARY SLOWLY WASHES OUT AS IT PUSHES SOUTHEAST. FOR TUE ONLY THE FAR SE CORNER WILL MAINTAIN SOME SMALL PRECIP CHANCES. FAIRLY COMFORTABLE TEMPS WILL BE IN STORE FOR MOST OF THE AREA FOR TUE AS SOME DRIER AIR FILTERS-IN FROM THE NORTHWEST. THIS SHOULD RESULT IN HIGHS CLOSE TO OR A COUPLE DEGREES BELOW NORMAL. THE SLOW MOVING UPPER TROUGH WILL FINALLY BE ON THE MOVE WED AS IT TRACKS INTO THE GREAT LAKES/OHIO VALLEY AREAS. THIS WILL ALLOW SURFACE HIGH PRESSURE TO SETTLE OVER THE AREA PROVIDING COMFORTABLE TEMPS AND DRY CONDITIONS. SOME SMALL CHANCES FOR STORMS ARE EXPECTED TO WORK BACK INTO THE SOUTHWEST PORTION OF THE FORECAST AREA FOR THU AS BETTER MOISTURE ALONG THE WESTERN FLANK OF THE SURFACE HIGH STARTS TO WORK BACK INTO THE AREA. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 226 PM CDT MON MAY 20 2263 BOTH THE GFS AND ECMWF AGREE ON BRINGING ANOTHER SLOW MOVING UPPER LOW ON SHORE OVER THE NORTHWEST CONUS. THIS WILL ALLOW RICH GULF MOISTURE TO WORK BACK INTO THE PLAINS THROUGH THE WEEKEND. A FEW WEAK UPPER IMPULSES WILL PROVIDE PERIODIC CHANCES FOR SHOWERS AND STORMS THROUGH THESE EXTENDED PERIODS. CONFIDENCE IS FAIRLY HIGH THAT ABOVE NORMAL TEMPS WILL BE IN PLACE AREA WIDE THROUGH THESE DAYS. LAWSON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1218 PM CDT MON MAY 20 2263 STRONG TO SEVERE CONVECTION IS EXPECTED AGAIN THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN FLINT HILLS AND SOUTHEAST KANSAS. A TEMPO GROUP WAS INCLUDED AT KCNU WHERE HIGHER CONFIDENCE OF STORM IMPACT IS EXPECTED. OTHERWISE VFR CONDITIONS ARE EXPECTED ACROSS THE REST OF THE FORECAST AREA INTO TONIGHT WITH LIGHT WEST TO NORTHWEST FLOW BEHIND THE SURFACE FRONT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 54 75 53 76 / 20 10 10 10 HUTCHINSON 52 74 51 76 / 20 10 10 10 NEWTON 53 74 51 75 / 20 10 10 10 ELDORADO 54 75 52 76 / 40 10 10 10 WINFIELD-KWLD 56 76 53 78 / 50 10 10 10 RUSSELL 49 72 48 74 / 20 10 10 10 GREAT BEND 50 73 49 75 / 20 10 10 10 SALINA 51 74 51 75 / 20 10 10 10 MCPHERSON 52 74 51 75 / 20 10 10 10 COFFEYVILLE 60 76 54 78 / 70 50 10 10 CHANUTE 59 76 53 76 / 70 30 10 10 IOLA 60 76 53 75 / 60 20 10 10 PARSONS-KPPF 60 76 53 77 / 70 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR KSZ071-072-094>096-098>100. &&
Hazardous weather outlook, May 20, 3:18 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 318 PM CDT MON MAY 20 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-211700- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 318 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG A NEARLY STATIONARY FRONT ACROSS THE FLINT HILLS AND ESPECIALLY SOUTHEAST KANSAS THIS AFTERNOON. SOME OF THESE STORMS WILL BECOME SEVERE. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL AND WINDS TO 70 MPH. IN ADDITION...A FEW TORNADOES WILL ALSO BE POSSIBLE. WITH GROUNDS ALREADY SATURATED FROM PREVIOUS HEAVY RAIN...ANY ADDITIONAL RAINFALL WILL CAUSE FLOODING OVER SOUTHEAST KANSAS TONIGHT. PLEASE REFER TO LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY OVERNIGHT HEAVY RAIN OVER SOUTHEAST KANSAS MAY ALLOW SOME FLOODING TO LINGER INTO TUESDAY MORNING. A FEW THUNDERSTORMS COULD LINGER IN SOUTHEAST KANSAS ON TUESDAY. SEVERE WEATHER IS NOT EXPECTED. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM THURSDAY INTO SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING...ROUGHLY EAST OF A LINE...FROM WINFIELD TO EUREKA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP LAWSON
In the hours before
Local storm report, May 20, 3:44 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 2 E ELK CITY 37.29N 95.87W
05/20/2013 E0.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
SGSSpecial weather statement, May 20, 3:56 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
356 PM CDT MON MAY 20 2013
KSZ072-202130-
ALLEN-
356 PM CDT MON MAY 20 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN COUNTY...
AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LA HARPE...OR 8 MILES EAST OF IOLA...AND
MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3777 9508 3774 9511 3797 9541 3804 9531
3804 9508 3803 9507
TIME...MOT...LOC 2056Z 228DEG 31KT 3796 9525
MCGUIRELocal storm report, May 20, 4:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
404 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 1 S HALE 37.22N 96.02W
05/20/2013 E1.50 INCH CHAUTAUQUA KS LAW ENFORCEMENT
&&
RBLSpecial weather statement, May 20, 4:11 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 411 PM CDT MON MAY 20 2013 KSZ095-099-202145- MONTGOMERY-WILSON- 411 PM CDT MON MAY 20 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY AND WILSON COUNTIES... AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF NEODESHA...OR 21 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. A TORNADO WARNING REMAINS IN EFFECT FOR MONTGOMERY COUNTY UNTIL 430 PM FOR ANOTHER STORM IMPACTING SOUTHERN AND SOUTHEAST MONTGOMERY COUNTY. && LAT...LON 3738 9581 3772 9553 3738 9552 3727 9575 TIME...MOT...LOC 2110Z 235DEG 30KT 3736 9565 MCGUIRE
Local storm report, May 20, 4:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TORNADO 3 SW DEARING 37.03N 95.74W
05/20/2013 MONTGOMERY KS LAW ENFORCEMENT
BRIEF TOUCHDOWN ALONG HIGHWAY 166 NEAR COUNTY ROAD 3500.
&&
BDKSpecial weather statement, May 20, 4:35 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
435 PM CDT MON MAY 20 2013
KSZ096-202230-
NEOSHO-
435 PM CDT MON MAY 20 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NEOSHO COUNTY...
AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GALESBURG...OR 9 MILES NORTHWEST OF
PARSONS...AND MOVING NORTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3739 9552 3754 9552 3774 9512 3773 9509
3773 9508 3739 9508
TIME...MOT...LOC 2135Z 247DEG 37KT 3745 9536
MCGUIREThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 50 min |
| May 19, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| May 19, 7:28 PM CDT | Tornado Warning | ICT | Elk | 47 min |
| May 19, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 44 min |
| May 19, 7:57 PM CDT | Tornado Warning | ICT | Wilson, Woodson | 48 min |
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 19, 8:33 PM CDT | Tornado Warning | ICT | Allen, Woodson | 42 min |
| May 19, 9:01 PM CDT | Special Weather Statement | ICT | Wilson | 44 min |
| May 19, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 45 min |
| May 19, 10:34 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 41 min |
| May 19, 11:06 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 39 min |
| May 19, 11:41 PM CDT | Special Weather Statement | ICT | Chautauqua | 49 min |
| May 20, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 20, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 60 min |
| May 20, 12:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| May 20, 1:00 AM CDT | Special Weather Statement | ICT | Elk | 45 min |
| May 20, 1:10 AM CDT | Special Weather Statement | ICT | Elk | 35 min |
| May 20, 2:22 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
| May 20, 3:51 AM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 20, 7:16 AM CDT | Special Weather Statement | ICT | Elk | 29 min |
| May 20, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 66 min |
| May 20, 7:29 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 61 min |
| May 20, 8:29 AM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| May 20, 8:38 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| May 20, 8:52 AM CDT | Special Weather Statement | ICT | Allen | 53 min |
| May 20, 8:56 AM CDT | Special Weather Statement | ICT | Allen | 64 min |
| May 20, 1:58 PM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 7 hr |
| May 20, 2:30 PM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| May 20, 2:39 PM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 20, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 44 min |
| May 20, 3:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 44 min |
| May 20, 3:41 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| May 20, 3:56 PM CDT | Special Weather Statement | ICT | Allen | 34 min |
| May 20, 4:11 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| May 20, 4:27 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 48 min |
| May 20, 4:35 PM CDT | Special Weather Statement | ICT | Neosho | 55 min |
| May 20, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 20, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 43 min |
| May 20, 5:09 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 5 hr |
| May 20, 6:34 PM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.